Authors: Ilić-Stepić, Angelina 
Ognjanović, Zoran 
Title: Complex valued probability logics
Journal: Publications de l'Institut Mathematique
Volume: 95
Issue: 109
First page: 73
Last page: 86
Issue Date: 1-Jan-2014
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1409073I
We present two complex valued probabilistic logics, LCOMPB and LCOMPS, which extend classical propositional logic. In LCOMPB one can express formulas of the form Bz,ρα meaning that the probability of α is in the complex ball with the center z and the radius ρ, while in LCOMPS one can make statements of the form Sz,ρα with the intended meaning-the probability of propositional formula α is in the complex square with the center z and the side 2ρ. The corresponding strongly complete axiom systems are provided. Decidability of the logics are proved by reducing the satisfiability problem for LCOMPB (LCOMPS) to the problem of solving systems of quadratic (linear) inequalities.
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.